# SDR HALA2013100400128

- Difficulty date: October 4, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 81,817 hours, 2,626 cycles
- Engine: Ge CF680A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Pmc
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING SHORT FINAL,  EICAS MESSAGE RT EEC  AND AUTO THROTTLE DISCONNECT ILLUMINATED.  R & R RT ENG PMC.  OPS NORMAL IAW AMM73-21-07.   R & R RT ENGINE T12 SENSOR, IAW AMM 73-21-10.
